Join the 'Tinidazole' group to help and get support from people like you.
We found 21 questions associated with the 'Tinidazole' topic.
Posted 13 days ago by Lovelygirl22 • 0 answers
Or space them out throughout the day ?
Posted 20 Dec 2016 by Amber924 • 0 answers
So I started taking the 500 mg. twice a day and I'm noticing really thick white cottage cheese like discharge. There is no burning or itch (thank god) but is this normal? Does that mean it's working? Really hoping and praying it's not a yeast infections. Those are the worst!
Tinidazole - Had a 4 pill one day dosage... and I drink alcohol 17 hours later..will the meds still?
Posted 4 Jul 2016 by justseekinghelp • 0 answers
Tindamax - Prescribed tinidazole 500 mg says take two tablets daily for five days do I take together
Posted 23 Jun 2016 by 3kidsmom • 0 answers
Posted 16 Oct 2015 by Daisycon78 • 1 answer
... pill. What should i do? Will it still work or should I request another prescription
Posted 24 Mar 2016 by seekinghelp818 • 0 answers
... vomited, and had horrible diarrhea for a 24 hour period and agin the following day. I went to the emergency room and the hospital. Just got out of the hospital yesterday and my stomach is still hurting. I feel my pain in my stomach still and I know that may be because of all the pain I had just ...
Posted 19 Mar 2016 by jnsmithboo82 • 1 answer
Posted 27 Oct 2015 by jjcole • 0 answers
My fiance and I are tying to conceive. (I didn't get it from fiance and he doesn't have it) when can we start trying?
Posted 28 Jan 2015 by mfranklin1022 • 1 answer
ive been diagnosed with trichomoniasis n was given trinidazole. how long does it take for it to be effective.
Posted 29 Aug 2014 by climbingwalls • 1 answer
I just finished a two day/4 pills each day of Tinidazole. My symptoms have gone from a 10 yesterday to an 8 today. Should I call doctor for another round or is this medicine still working?? Long holiday weekend and I'm not sure what to do. Should I call and ask for another round of this ...
Posted 18 Nov 2013 by Dassah • 1 answer
I was diagnosed with amoebiasis dysentery overseas on oct 2. I started on Metronidazole 500mg 3 tablets a day for 7 days. The amoeba cleared up and abdominal pain was gone thereafter. But during the medication i had a very scary experience with the drug. I woke up every morning feeling hungover and ...
Posted 30 Jan 2013 by Imthebest • 3 answers
Iv had BV for over 6 months now,NO antibiotics worked:( I'm only 21 years old and I'm plegged with feeling gross and depressed all the time, which I'm not! I'm a very clean person and I take care of myself in general, today my doctor gave me tinidazole! I'm going to start ...
Posted 25 Jul 2011 by roadstar • 1 answer
Ask a Question
Related Condition Support Groups
Related Drug Support Groups
Tinidazole Patient Information at Drugs.com
- Tinidazole Information for Consumers
- Tinidazole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tinidazole (detailed)